# SDR ASAA2019111981370

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 44,177 hours, 13,417 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF #1 FAIL GROUNDED - YES. PERFORMED BITE TEST B737-800 FIM 23-11 TASK 801 ON HF #1 LRU STATUS LIGHT GREEN, BITE PASSED, FAIL READOUT EXTINGUISHED IN FLIGHT DECK. CAPTAIN DID OPS CHECK, CHECK NORMAL, GROUND VERIFICATION SUCCESSFUL.
